Shelby (cattylina) wrote in vaginapagina,
Shelby
cattylina
vaginapagina

yeast infection?

 So I'm pretty sure I have a yeast infection. I was on a two week dose of some sort of medicine (augmentin, I think) and I got it from my pediatrician (I'm 17). She refused to give me a script for diflucan, so I made do with eating lots of yogurt. I got sick of taking the pills about halfway through, so I stopped taking them. I continued to eat the yogurt off and on, but now I think I have a yeast infection. It started about 3 days ago and I have all the symptoms, except for my discharge doesn't necessarily smell like baking bread, but it doesn't smell like fish either. So I used monistat cream for two days before I could actually get a kit. I meant to get the three-day kit, but I accidentally picked up a one dose thing. I just put that in and put some more cream on. Now, my question is: do I have to do anything else? Is it ok if I get up and walk around, because I think I can feel it oozing out down there and I don't want to mess anything up. This is the first time I've had this problem, and my mom's in Peru, so I'm kind of walking around blindly. Help, please?
Subscribe
  • Post a new comment

    Error

    Anonymous comments are disabled in this journal

    default userpic

    Your reply will be screened

    Your IP address will be recorded 

  • 3 comments